JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 2, Article 21
Integral Inequalities of the Ostrowski Type

    Authors: Anthony Sofo,  
    Keywords: Ostrowski Integral Inequality, Quadrature Formulae  
    Date Received: 15/12/00  
    Date Accepted: 16/11/01  
    Subject Codes:


    Editors: Terry M. Mills,  

Integral inequalities of Ostrowski type are developed for $ n-$times differentiable mappings, with multiple branches, on the $ L_{infty }$ norm. Some particular inequalities are also investigated, which include explicit bounds for perturbed trapezoid, midpoint, Simpson's, Newton-Cotes and left and right rectangle rules. The results obtained provide sharper bounds than those obtained by Dragomir [5] and Cerone, Dragomir and Roumeliotis [2].


[2] P. CERONE, S.S. DRAGOMIR and J. ROUMELIOTIS, An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, East Asian J. of Math., 15(1) (1999), 1-9.
[5]  S.S. DRAGOMIR, A generalization of Ostrowski's integral inequality for mappings whose derivatives belong to $ L_{infty }$[a, b] and applications in numerical integration, SUT. J. of Math., (in press)

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login